# SDR CA030108013

- Difficulty date: December 19, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Part number: 777843
- Condition: Fractured
- Location: 13 Stage Manifol
- Part time: 27,979 hours, 21,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) 13 STAGE BLEED MANIFOLD TRANSFER TUBE FRACTURED.  ENGINE REMOVED AND SENT TO SHOP FOR REPAIR AND PREVENTIVE MOD SB6369 SB6393 INCORPORATION.
